Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some remarks on symplectic automorphisms


Author: George W. Mackey
Journal: Proc. Amer. Math. Soc. 16 (1965), 393-397
MSC: Primary 22.60; Secondary 22.65
MathSciNet review: 0177064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.60, 22.65

Retrieve articles in all journals with MSC: 22.60, 22.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177064-5
Article copyright: © Copyright 1965 American Mathematical Society